Jump to content
CrazyBoards.org

Recommended Posts

I have noticed I am looking quite pale lately. It's autumn here and I haven't been spending much time in the sun, but I wonder if it could be starting a new med, Abilify, this week?

I also started smoking again a few weeks ago which tends to make me look all kinds of unhealthy but it's the last few days I look like a ghost, I think.

I use Retin-A for acne and general improvement of skin as well as moisturiser with SPF, gentle cleanser and coconut oil. Sometimes glycolic acid and Vit ACE serum.

My question is, can Abilify, or any other psych med make one look very pale? Has it happened to you? What could I do about it? I'm a guy so don't want to wear makeup.

Link to comment
Share on other sites

7 hours ago, mcjimjam said:

My question is, can Abilify, or any other psych med make one look very pale? Has it happened to you? What could I do about it? I'm a guy so don't want to wear makeup.

I haven't had a med make me look pale, but when I was anemic I was very pale.

I would ask your DR about getting your iron level, hemoglobin, and hematocrit levels checked.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

  • Similar Content

    • By Evey
      While on either Seroquel (Quetiapine) or Seroquel (Quetiapine) XR, did anyone wake up nightly, multiple times, in a sweat? Did it cause you to go off it?
    • By SheltieUnderdog
      Speech in general has always been a little bit of an issue for me. I did see a speech pathologist in the past but I was about 12 and didn't care much to benefit from it then. Just for the record, I have always noticed that my speech is much sharper when I'm not taking antipsychotic medications. Strangely enough, I seem to speak the most clearly right before I have a relapse and I am becoming manic. Almost every antipsychotic I have taken has had a negative reaction on my speech but never as much as the most recent, Fanapt. I was recently switched from Latuda 20mg to Fanapt 6mg (once daily) to suppress akathisia. At first everything seemed fine and the akathisia which was a longtime battle of mine was tapering down just slightly on the Fanapt. Then a few weeks settle in and I start feeling like I've been hit by an 18-wheeler upon waking up and just overall sedated and "spaced out". I am forgetting things, mostly short-term memory loss. A few days ago I went into a retail pharmacy to buy a few specific things, walked inside the sliding doors and completely forgot what I walked inside for a few second, although I did ultimately remember a few minutes later. Not just this but I also seem to have developed blurred vision and can absolutely not drive or operate a vehicle on this medication.
      Additionally my speech is completely shot and disorganized almost half the time. My speech patterns at times are almost like someone who is borderline cognitively impaired yet my IQ is in the 101-109 range (I am average). I'm forgetting words that once came easily to me and have to scan my brain hard for them, sometimes for over 10 minutes. Usually I know what I want to say but it either doesn't come out right or I just can't get it out in words. It's extremely frustrating and it's causing depression and I've threatened suicide to family and friends yet backed off that is how bad its become. I just want my ability to speak normally to be returned to me. I am coming off the Fanapt but would like to be given some suggestions as to what steps I should take to rehabilitate my speech and what medications are not disabling for someone's speech or what medications could counteract disorganized speech. My current psychiatrist is unsympathetic and doesn't care. And my initial question is can Fanapt cause a speech impediment?
    • By arcticfox
      Hi, I'm new here and hoping one of you can help me out. I've taken Lamictal, 400 mg (max dose) for about 8 years. We added on Neurontin just 4 months ago ( 200 mg). 3 weeks ago I started itching. All over- even between my fingers. No rash but heat makes it worse. I've eliminated all obvious causes - lotions, shampoos, detergent, dryer sheets..so on. I've never been allergic to anything in my life (47).  My Dr wants to titrate me off the meds, starting with the Neurontin. Last resort. Has anyone here had a reaction after being on a med for a long time ?
    • By peaceloveandabs
      I just started Vraylar and have been taking it for 1.5 weeks. It had dramatically helped my symptoms. I am out of my depression? No more sucidal thoughts, etc. However, I am extremely drowsy! I take it at night and even the next day all I want to do is sleep. I am a very busy person and it is taking a toll on me. Is this a short term side effect from getting used to it or something that will not go away? Not sure I want to keep taking it if this is not going to go away. Doctor is out of town right now.
    • By Poem
      Delete.
×
×
  • Create New...